Differential form approach for stationary axisymmetrical Maxwell fields in general-relativity



Downloads per month over past year

Fenández Jambrina, L. and Chinea Trujillo, Francisco Javier (1994) Differential form approach for stationary axisymmetrical Maxwell fields in general-relativity. Classical and quantum gravity, 112 (6). pp. 1489-1504. ISSN 0264-9381

[thumbnail of maria.pdf]

Official URL: http://dx.doi.org/10.1088/0264-9381/11/6/014


A formulation for stationary axisymmetric electromagnetic fields in general relativity is derived by casting them into the form of an anisotropic fluid. Several simplifications of the formalism are carried out in order to analyse different features of the fields, such as the derivation of electromagnetic sources for the Maxwell field in the form of thin layers, construction of new solutions, and generation techniques.

Item Type:Article
Additional Information:

© 1994 IOP Publishing Ltd.
The present work has been supported in part by DGICYT Project PB89-0142; LFJ is supported by a FPI Predoctoral Scholarship from Ministerio de Fducación y Ciencia (Spain). The authors wish to thank L M González-Romero and J A Ruiz-Martln for valuable discussions.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:29423
Deposited On:13 Apr 2015 11:52
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page